Volume 37,Issue 3,2017 Table of Contents

   
Other Issues:  
  

Contents

Maxima of the $Q$-Index for Halin Graphs
  Qi KONG, Ligong WANG and Yong LU
  Published May 15, 2017
  2017,37(3):253-261 [Abstract(2445)]  [View PDF 223.59 K (1995)]
  
The Signless Dirichlet Spectral Radius of Unicyclic Graphs
  Guangjun ZHANG and Weixia LI
  Published May 15, 2017
  2017,37(3):262-266 [Abstract(2330)]  [View PDF 101.43 K (1773)]
  
Commutative $L^{*}$-Rings
  Jingjing MA and Yuehui ZHANG
  Published May 15, 2017
  2017,37(3):267-273 [Abstract(2103)]  [View PDF 108.76 K (1832)]
  
On the Addition of Two Cubes of Units and Nonunits mod $p^{\alpha}$
  Cuifang SUN and Zhi CHENG
  Published May 15, 2017
  2017,37(3):274-280 [Abstract(2165)]  [View PDF 108.32 K (1680)]
  
Coefficient Bounds for a New Subclass of Bi-Univalent Functions Defined by Salagean Operator
  Fan CHEN and Xiaofei LI
  Published May 15, 2017
  2017,37(3):280-298 [Abstract(2213)]  [View PDF 115.70 K (1705)]
  
On $\Phi$-$\tau$-Supplement Subgroups of Finite Groups
  Xiaojian MA and Yuemei MAO
  Published May 15, 2017
  2017,37(3):281-289 [Abstract(2122)]  [View PDF 127.68 K (1651)]
  
On Transcendental Entire Solutions of Systems of Complex Differential-Difference Equations
  Manli LIU and Lingyun GAO
  Published May 15, 2017
  2017,37(3):299-306 [Abstract(2418)]  [View PDF 111.80 K (1538)]
  
Estimates for the Lower Order Eigenvalues of Elliptic Operators in Weighted Divergence Form
  Yanli LI and Feng DU
  Published May 15, 2017
  2017,37(3):307-316 [Abstract(2102)]  [View PDF 123.19 K (1604)]
  
Weighted Estimates for the Iterated Commutators of\\ Multilinear Operators with Mild Regularity Kernels
  Jie SUN and Xianliang SHI
  Published May 15, 2017
  2017,37(3):317-324 [Abstract(2157)]  [View PDF 126.42 K (1462)]
  
Zero Products and Finite Rank of Toeplitz Operators on the Harmonic Bergman Space
  Qian DING, Yinyin HU, Liu LIU and Yufeng LU
  Published May 15, 2017
  2017,37(3):325-334 [Abstract(2358)]  [View PDF 120.68 K (1743)]
  
Complete Manifolds with Harmonic Curvature and Finite $L^p$-Norm Curvature
  Haiping FU, Pingping DAN and Shulin SONG
  Published May 15, 2017
  2017,37(3):335-344 [Abstract(2246)]  [View PDF 132.20 K (1382)]
  
A Class of Multivariate Hermite Interpolation of Total Degree
  Zhongyong HU, Zhaoliang MENG and Zhongxuan LUO
  Published May 15, 2017
  2017,37(3):345-350 [Abstract(2040)]  [View PDF 96.16 K (1525)]
  
Gradient Based Iterative Solutions for Sylvester-Conjugate Matrix Equations
  Hailong SHEN, Cheng PENG, Xinhui SHAO and Tie ZHANG
  Published May 15, 2017
  2017,37(3):351-366 [Abstract(2460)]  [View PDF 555.48 K (1609)]
  
Augmented Lagrangian Alternating Direction Method for Tensor RPCA
  Ruru HAO and Zhixun SU
  Published May 15, 2017
  2017,37(3):367-378 [Abstract(2518)]  [View PDF 436.30 K (2035)]